Alert archive / California / Wind Advisories in 2025

Wind Advisory 8, NWS San Francisco Bay Area, CA

February 6, 202511 counties in California

NWS San Francisco Bay Area, CA issued this wind advisory at Feb 6, 2025, 4:32 AM PST for 11 counties in California. It took effect at Feb 6, 2025, 10:00 AM PST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2025, 4:32 AM PST (12:32 UTC)
In effect from
Feb 6, 2025, 10:00 AM PST
Expired
Feb 7, 2025, 12:25 AM PST
In force
14 hr
Issued by
NWS San Francisco Bay Area, CA

Counties Alameda County, CA, City and County of San Francisco, CA, Contra Costa County, CA, Marin County, CA, Monterey County, CA, Napa County, CA, San Benito County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA, Sonoma County, CA

The radar

The San Francisco radar (KMUX), 46 km from the middle of the area, began a volume at 12:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 0.5 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2025-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2025-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1342 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
349 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

581 
WWUS76 KMTR 061232
NPWMTR

URGENT - WEATHER MESSAGE
National Weather Service San Francisco CA
432 AM PST Thu Feb 6 2025

CAZ510-516-062200-
/O.CAN.KMTR.FR.Y.0021.000000T0000Z-250206T1700Z/
/O.NEW.KMTR.WI.Y.0008.250206T1800Z-250207T1200Z/
East Bay Interior Valleys-Southern Salinas Valley/Arroyo Seco and
Lake San Antonio-
432 AM PST Thu Feb 6 2025

...FROST ADVISORY IS CANCELLED...
...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST 
FRIDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected.

* WHERE...Southern Salinas Valley/Arroyo Seco and Lake San Antonio 
  and East Bay Interior Valleys.

* WHEN...From 10 AM this morning to 4 AM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ506-061345-
/O.CAN.KMTR.FR.Y.0021.000000T0000Z-250206T1700Z/
North Bay Interior Valleys-
432 AM PST Thu Feb 6 2025

...FROST ADVISORY IS CANCELLED...

The threat has ended.

$$

CAZ006-502-505-508-509-512>515-517-518-528>530-062200-
/O.NEW.KMTR.WI.Y.0008.250206T1800Z-250207T1200Z/
San Francisco-Marin Coastal Range-Coastal North Bay Including
Point Reyes National Seashore-San Francisco Bay Shoreline-San
Francisco Peninsula Coast-Santa Cruz Mountains-Santa Clara Valley
Including San Jose-Eastern Santa Clara Hills-East Bay Hills-Santa
Lucia Mountains and Los Padres National Forest-Mountains of San
Benito County And Interior Monterey County including Pinnacles
National Park-Northern Salinas Valley/Hollister Valley and Carmel
Valley-Northern Monterey Bay-Southern Monterey Bay and Big Sur
Coast-
432 AM PST Thu Feb 6 2025

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST 
FRIDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...San Francisco and San Francisco Bay Shoreline, The Central 
  Coast, The Santa Clara Valley and Eastern Hills, The Marin Hills, 
  The Santa Cruz Mountains, Coastal North Bay Including Point Reyes 
  National Seashore, East Bay Hills, and Northern Salinas 
  Valley/Hollister Valley and Carmel Valley.

* WHEN...From 10 AM this morning to 4 AM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Flynn
3 follow-up statements
875 
WWUS76 KMTR 061934
NPWMTR

URGENT - WEATHER MESSAGE
National Weather Service San Francisco CA
1134 AM PST Thu Feb 6 2025

CAZ504-070600-
/O.EXA.KMTR.WI.Y.0008.000000T0000Z-250207T1200Z/
North Bay Interior Mountains-
1134 AM PST Thu Feb 6 2025

...WIND ADVISORY IN EFFECT UNTIL 4 AM PST FRIDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...North Bay Interior Mountains.

* WHEN...Until 4 AM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ006-502-505-508>510-512>518-528>530-070600-
/O.CON.KMTR.WI.Y.0008.000000T0000Z-250207T1200Z/
San Francisco-Marin Coastal Range-Coastal North Bay Including
Point Reyes National Seashore-San Francisco Bay Shoreline-San
Francisco Peninsula Coast-East Bay Interior Valleys-Santa Cruz
Mountains-Santa Clara Valley Including San Jose-Eastern Santa
Clara Hills-East Bay Hills-Southern Salinas Valley/Arroyo Seco
and Lake San Antonio-Santa Lucia Mountains and Los Padres
National Forest-Mountains of San Benito County And Interior
Monterey County including Pinnacles National Park-Northern
Salinas Valley/Hollister Valley and Carmel Valley-Northern
Monterey Bay-Southern Monterey Bay and Big Sur Coast-
1134 AM PST Thu Feb 6 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...The East Bay and San Francisco Bay Shoreline, The Central 
  Coast, The Santa Clara Valley and Eastern Hills, The Salinas and 
  Carmel Valleys and Hollister Area, The Marin Hills, The Santa Cruz 
  Mountains, San Francisco, Coastal North Bay Including Point Reyes 
  National Seashore, and San Francisco Peninsula Coast.

* WHEN...Until 4 AM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

RGass
894 
WWUS76 KMTR 070537
NPWMTR

URGENT - WEATHER MESSAGE
National Weather Service San Francisco CA
937 PM PST Thu Feb 6 2025

CAZ502-504-505-070645-
/O.CAN.KMTR.WI.Y.0008.000000T0000Z-250207T1200Z/
Marin Coastal Range-North Bay Interior Mountains-Coastal North
Bay Including Point Reyes National Seashore-
937 PM PST Thu Feb 6 2025

...WIND ADVISORY IS CANCELLED...

Winds are diminishing across the region. Thus, the Wind Advisory has 
been cancelled.

$$

CAZ006-508>510-512>518-528>530-071200-
/O.CON.KMTR.WI.Y.0008.000000T0000Z-250207T1200Z/
San Francisco-San Francisco Bay Shoreline-San Francisco Peninsula
Coast-East Bay Interior Valleys-Santa Cruz Mountains-Santa Clara
Valley Including San Jose-Eastern Santa Clara Hills-East Bay
Hills-Southern Salinas Valley/Arroyo Seco and Lake San Antonio-
Santa Lucia Mountains and Los Padres National Forest-Mountains of
San Benito County And Interior Monterey County including
Pinnacles National Park-Northern Salinas Valley/Hollister Valley
and Carmel Valley-Northern Monterey Bay-Southern Monterey Bay and
Big Sur Coast-
937 PM PST Thu Feb 6 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...The East Bay and San Francisco Bay Shoreline, The Central 
  Coast, The Santa Clara Valley and Eastern Hills, The Salinas and 
  Carmel Valleys and Hollister Area, The Santa Cruz Mountains, San 
  Francisco, and San Francisco Peninsula Coast.

* WHEN...Until 4 AM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

DialH
568 
WWUS76 KMTR 070825
NPWMTR

URGENT - WEATHER MESSAGE
National Weather Service San Francisco CA
1225 AM PST Fri Feb 7 2025

CAZ514-516>518-072300-
/O.CAN.KMTR.WI.Y.0008.000000T0000Z-250207T1200Z/
/O.NEW.KMTR.FZ.W.0007.250208T0900Z-250208T1700Z/
Eastern Santa Clara Hills-Southern Salinas Valley/Arroyo Seco and
Lake San Antonio-Santa Lucia Mountains and Los Padres National
Forest-Mountains of San Benito County And Interior Monterey
County including Pinnacles National Park-
1225 AM PST Fri Feb 7 2025

...WIND ADVISORY IS CANCELLED...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY...

* WHAT...Sub-freezing temperatures as low as 26 expected.

* WHERE...Interior Monterey County and the Santa Lucia Range, Most 
  of San Benito County and the Cholame Hills in Southeast Monterey 
  County, Eastern Santa Clara Hills, and Southern Salinas 
  Valley/Arroyo Seco and Lake San Antonio.

* WHEN...From 1 AM to 9 AM PST Saturday.

* IMPACTS...Cold conditions will be hazardous to sensitive 
  populations such as unhoused individuals. Cold Conditions can lead 
  to hypothermia with prolonged exposure.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

Be sure to open sink cabinet doors and/or drip faucets. This may 
help reduce or prevent damage to uninsulated pipes and other 
plumbing.

&&

$$

CAZ508-510-512-513-515-528>530-072300-
/O.CAN.KMTR.WI.Y.0008.000000T0000Z-250207T1200Z/
/O.NEW.KMTR.FR.Y.0022.250208T0900Z-250208T1700Z/
San Francisco Bay Shoreline-East Bay Interior Valleys-Santa Cruz
Mountains-Santa Clara Valley Including San Jose-East Bay Hills-
Northern Salinas Valley/Hollister Valley and Carmel Valley-
Northern Monterey Bay-Southern Monterey Bay and Big Sur Coast-
1225 AM PST Fri Feb 7 2025

...WIND ADVISORY IS CANCELLED...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY...

* WHAT...Temperatures as low as 32 will result in frost formation.

* WHERE...The East Bay and San Francisco Bay Shoreline, Monterey Bay 
  and the Big Sur Coast, The Santa Cruz Mountains, The Santa Clara 
  Valley, and Northern Salinas Valley/Hollister Valley and Carmel 
  Valley.

* WHEN...From 1 AM to 9 AM PST Saturday.

* IMPACTS...Cold conditions will be hazardous to sensitive 
  populations such as unhoused individuals. Cold Conditions can lead 
  to hypothermia with prolonged exposure.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

Be sure to cover or tend to sensitive plants and vegetation as they 
may be damaged by frost.

&&

$$

CAZ006-509-070930-
/O.CAN.KMTR.WI.Y.0008.000000T0000Z-250207T1200Z/
San Francisco-San Francisco Peninsula Coast-
1225 AM PST Fri Feb 7 2025

...WIND ADVISORY IS CANCELLED...

The threat has ended.

$$

CAZ506-072300-
/O.NEW.KMTR.FZ.W.0007.250208T0900Z-250208T1700Z/
North Bay Interior Valleys-
1225 AM PST Fri Feb 7 2025

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...North Bay Interior Valleys.

* WHEN...From 1 AM to 9 AM PST Saturday.

* IMPACTS...Cold conditions will be hazardous to sensitive 
  populations such as unhoused individuals. Cold Conditions can lead 
  to hypothermia with prolonged exposure.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

Be sure to open sink cabinet doors and/or drip faucets. This may 
help reduce or prevent damage to uninsulated pipes and other 
plumbing.

&&

$$

CAZ502>504-072300-
/O.NEW.KMTR.FR.Y.0022.250208T0900Z-250208T1700Z/
Marin Coastal Range-Sonoma Coastal Range-North Bay Interior
Mountains-
1225 AM PST Fri Feb 7 2025

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY...

* WHAT...Temperatures as low as 32 will result in frost formation.

* WHERE...The Marin Hills, Western Sonoma County Hills, and North 
  Bay Interior Mountains.

* WHEN...From 1 AM to 9 AM PST Saturday.

* IMPACTS...Cold conditions will be hazardous to sensitive 
  populations such as unhoused individuals. Cold Conditions can lead 
  to hypothermia with prolonged exposure.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

Be sure to cover or tend to sensitive plants and vegetation as they 
may be damaged by frost.

&&

$$

Flynn

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this wind advisory went out at Feb 6, 4:13 AM PST, 19 minutes earlier.

Area forecast discussion, Feb 6, 4:13 AM PST, 19 minutes before
Area Forecast Discussion
National Weather Service San Francisco CA
413 AM PST Thu Feb 6 2025

...New AVIATION, MARINE...

.SYNOPSIS...
Issued at 1209 AM PST Thu Feb 6 2025

Another round of rain and wind is in store today before a cold
and dry weekend.

&&

.SHORT TERM...
(Today and tonight)
Issued at 1209 AM PST Thu Feb 6 2025

The latest satellite images show that high clouds have reached the
Bay Area. These clouds are the first sign of the approaching low
pressure system in the Eastern Pacific that will drive the
weather today. They will also help limit radiational cooling and
the low temperatures tonight should be a couple degrees warmer
than yesterday. At the same time, a southerly surge of low clouds
are creeping up the Central Coast. The low pressure system and
associated fronts will move directly over the Bay Area today,
bringing rain, wind, and a chance for thunderstorms. Overall it
will be less impactful than the system on Tuesday, but still
significant.

Rain: The rain forecast is interesting with a lot of dynamics in
play. The first drops will begin to fall in the North Bay ahead
of the warm front around 6-8 AM Friday morning. The rain will
start as stratiform, steady rain. As the warm front moves through
in the late morning/early afternoon some stronger showers are
possible. We will then spend the afternoon in the warm sector, and
the rain rates may moderate for a few hours before the cold front
approaches, with the potential for another round of stronger
showers in the evening. After the cold front passes around
midnight, the air mass dries out significantly. Any instability
generated by the colder upper levels is limited by the cool
surface temps overnight. There may be some passing showers into
Friday morning, but nothing impactful. When it's all said and
done, we're expecting to pick up about an inch in the North Bay
and roughly 1/2" elsewhere. The exception is the coastal
mountains,especially in Monterey and Santa Cruz Counties, where
the persistent southerly flow will support orographic enhancement
and lead to 2-4 inches through the day. Most of our cwa is under a
marginal risk (5-15% chance) for excessive rainfall which can
cause flash flooding.

Wind: The Ocean Prediction Center is classifying this system as
gale-force, meaning it will generate sustained winds of 39-54 mph
over the water. Thanks to friction, winds won't be as strong over
land, but we are still expecting sustained southerly winds of
20-30 mph with gusts as high as 40 mph along the coast and higher
elevations. Southerly winds will begin to pick-up around mid-day
and continue through the night. After the cold front passes early
Friday morning, winds will gradually shift to NW and calm back to
a moderate breeze.

Thunderstorms: With multiple frontal passages and a surface low
moving through, we need to take a close look at thunderstorm
potential today. There are certainly enough triggers in place to
realize any instability. The 07Z HRRR shows MUCAPE values over 150
J/kg in the late afternoon/early evening time frame. This has been
trending up with the latest high resolution guidance. Most of the
instability is in the lowest 20,000 ft of the atmosphere, where
the air is warmer than -10 C (bottom of the hail growth zone).
This will limit ice particles in the clouds, which are needed to
generate the electrical charge that causes thunderstorms. On the
other hand, there is a good amount of shear with relatively
strong southerly winds at the surface and roughly 80 kt
westerlies at 500 mb. Even if lightning activity is suppressed,
some of these storms could produce severe wind gusts, and may even
start rotating. This is still an outside chance, as the Storm
Prediction Center only has a general thunderstorm risk over the
North Bay and Sac Valley.

&&

.LONG TERM...
(Friday through Wednesday)
Issued at 1209 AM PST Thu Feb 6 2025

While there is a chance for a lingering shower or two Friday
morning, the air mass dries out very quickly behind the cold
front (PWAT drops to around 0.25"). NW winds will decrease in
strength through the day, and there will be ample sunshine in the
afternoon. The overall pattern flips back to a fairly stable
ridge, which will keep the weather dry and consistent for several
days. After the multiple cold fronts this week, the left-over air
mass will be pretty cold. The 1000-500 mb thickness will hover
around 5,400 m, with 850 mb temps around 0C, or the 10th
percentile for this time of year. Coupled with the enhanced
radiational cooling under clear skies, we turn our attention to
cold morning temperatures. From Saturday-Wednesday we are
expecting coastal lows in the low 40s, with low 30s inland and
upper 20s in the coldest, wind sheltered valleys. Since the air
mass is fairly cold, it won't be much warmer in the hills, and the
afternoon highs will only get to the mid 50s for nearly everyone.
We are anticipating a lot of frost/freeze prodcuts during this
stretch.

Rain returns to the forecast by Wednesday. Most ensemble guidance
shows we'll pick up a similar amount of rain as today, but a few
members bring more than 3" to the low-lands. This high-end
scenario is still the underdog, but has gained more support in the
probabilistic guidance over the last 24 hours. If it plays out,
we would likely see more urban, stream, and river flooding. We
will keep a close eye on this system as the forecast evolves.

&&

.AVIATION...
(12Z TAFS)
Issued at 413 AM PST Thu Feb 6 2025

Gusty showers are approaching the coastline and are expected to
reach coastal sites by 15-18Z. Most sites will see gusts between 25
to 30 knots with coastal sites seeing locally higher gusts (HAF,
MRY, SNS). Gustier winds are moving in a little faster than
previously anticipated with winds already starting to pick up to 10-
15 knots. Showers will start reaching most sites around 15Z but
given that showers are moving in slightly faster than previously
anticipated we may see some light rain prior to this in the North
Bay and Central Coast. More moderate to heavy rain will develop
during the afternoon and into the evening ahead of cold frontal
passage with the strongest winds likely to be observed then.
Visibilities will decrease as rain becomes more intense with highest
confidence in MVFR CIGs and slightly lower confidence in IFR CIGs.
There is a low chance for thunderstorms across the North Bay this
afternoon and evening but confidence is higher for the marine
environment than it is over land. Cold frontal passage will occur
for most sites between 06-12Z with winds easing and showers
diminishing after frontal passage.

Vicinity of SFO...MVFR CIGs and gusty southerly flow will develop as
an atmospheric river moves inland. Rain showers will become more
widespread moving through the morning with rain intensity picking up
this afternoon and evening. At the same time, visibilities and CIGs
will lower to become MVFR. Highest confidence in gusts peaking
between 25 to 30 knots but there is a non-zero chance for stronger
gusts between 30 to 35 knots to develop. Winds will start to
decrease between 12-15Z with CIGs and visibilities improving as
showers move out of the region.

SFO Bridge Approach... Similar to SFO.

Monterey Bay Terminals...Showers have started to move in the
vicinity of MRY and SNS with rain to become more widespread by 16-
18Z. Gusty winds will develop ahead of cold frontal passage with
gusts between 30-35 knots likely. Light to moderate rain is expected
this afternoon/evening before showers become more scattered and
CIGs/visibilities gradually improve towards the end of the TAF
period. Cold frontal passage is likely to occur between 06 to 12Z
with with winds shifting to be out of the west to southwest.

&&

.MARINE...
(Today through Tuesday)
Issued at 413 AM PST Thu Feb 6 2025

Breezy to gusty winds build to near gale force across much of the
coastal waters Thursday morning. Gale force winds are expected
across portions of the inner coastal waters Thursday into Friday.
Isolated gale force gusts will be possible over portions of the
southern coastal waters. Gusty winds will continue into the
weekend  as another atmospheric river arrives, bringing light to
moderate  rain Thursday and Friday. There is a 15% to 20% chance
of  thunderstorms on Thursday with storms most likely to occur
over the  northern waters. Moderate to strong winds will persist
over the  waters into early next week.

&&

.HYDROLOGY...
Issued at 1209 AM PST Thu Feb 6 2025

The Russian River at Guerneville has finally receded back to minor
flood stage, and is expected to drop back to action stage this
afternoon. The rain today will obviously slow the process, but
with the delayed response from the accumulated run-off, the
primary rise from today's rain isn't expected until Friday.
Fortunately the river will remain well below action stage by that
time. Mark West Creek near Mirabel Heights in central Sonoma
County has receded back to moderate flood stage, though it is
lagging behind the forecast, which says it should be in minor
flood by now. We'll have to wait for the morning update from
CNRFC, but it looks like this creek will stay in some sort of
flood stage into Saturday.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
CA...Flood Watch from 10 AM PST this morning through Friday afternoon
     for CAZ502>506.

     Frost Advisory until 9 AM PST this morning for CAZ506-510-516.

PZ...Small Craft Advisory from 9 AM this morning to 3 AM PST Friday
     for Mry Bay-Pigeon Pt to Pt Pinos 10-60 NM-Pt Arena to Pt
     Reyes 0-10 nm-Pt Arena to Pt Reyes 10-60 NM.

     Small Craft Advisory from 9 AM this morning to 3 PM PST this
     afternoon for Pt Reyes to Pigeon Pt 0-10 nm.

     Gale Warning from 3 PM this afternoon to 9 PM PST this evening
     for Pt Reyes to Pigeon Pt 0-10 nm.

     Gale Warning from 9 AM this morning to 9 PM PST this evening for
     Pigeon Pt to Pt Pinos 0-10 nm.

     Small Craft Advisory until 9 AM PST this morning for Pt Pinos to
     Pt Piedras Blancas 0-10 nm.

     Gale Warning from 9 AM this morning to 3 AM PST Friday for Pt
     Pinos to Pt Piedras Blancas 0-10 nm.

&&

SHORT TERM...Flynn
LONG TERM....Flynn
AVIATION...Kennedy
MARINE...Kennedy

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 8:04 AM PSTAreal Flood AdvisoryMTRSan Mateo4 hr
Feb 6, 8:20 AM PSTAreal Flood AdvisoryMTRCity and County of San Francisco, San Mateo4 hr
Feb 6, 8:57 AM PSTAreal Flood AdvisoryMTRSanta Clara, Santa Cruz4 hr
Feb 6, 2:35 PM PSTSmall Craft AdvisoryMTR60 hr
Feb 6, 2:59 PM PSTAreal Flood AdvisoryMTRSonoma9 hr

Nearby

Wind Advisories in California, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.